Volume 20, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The little bundles operad

Lukas Müller and Lukas Woike

Algebraic & Geometric Topology 20 (2020) 2029–2070
Bibliography
1 D Ben-Zvi, J Francis, D Nadler, Integral transforms and Drinfeld centers in derived algebraic geometry, J. Amer. Math. Soc. 23 (2010) 909 MR2669705
2 M Benini, A Schenkel, L Woike, Operads for algebraic quantum field theory, preprint (2017) arXiv:1709.08657
3 C Berger, I Moerdijk, Resolution of coloured operads and rectification of homotopy algebras, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 31 MR2342815
4 J M Boardman, R M Vogt, Homotopy-everything H–spaces, Bull. Amer. Math. Soc. 74 (1968) 1117 MR236922
5 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
6 G E Bredon, Topology and geometry, 139, Springer (1993) MR1224675
7 D Calaque, C Scheimbauer, A note on the (,n)–category of cobordisms, Algebr. Geom. Topol. 19 (2019) 533 MR3924174
8 A Clebsch, Zur Theorie der Riemann’schen Fläche, Math. Ann. 6 (1873) 216 MR1509816
9 P Deligne, D Mumford, The irreducibility of the space of curves of given genus, Inst. Hautes Études Sci. Publ. Math. 36 (1969) 75 MR262240
10 J S Ellenberg, A Venkatesh, C Westerland, Homological stability for Hurwitz spaces and the Cohen–Lenstra conjecture over function fields, Ann. of Math. 183 (2016) 729 MR3488737
11 P Etingof, D Nikshych, V Ostrik, Fusion categories and homotopy theory, Quantum Topol. 1 (2010) 209 MR2677836
12 B Fresse, Homotopy of operads and Grothendieck–Teichmüller groups, I : The algebraic theory and its topological background, 217, Amer. Math. Soc. (2017) MR3643404
13 S Galatius, U Tillmann, I Madsen, M Weiss, The homotopy type of the cobordism category, Acta Math. 202 (2009) 195 MR2506750
14 C Galindo, Coherence for monoidal G–categories and braided G–crossed categories, J. Algebra 487 (2017) 118 MR3671186
15 S Gelaki, D Naidu, D Nikshych, Centers of graded fusion categories, Algebra Number Theory 3 (2009) 959 MR2587410
16 E Getzler, Batalin–Vilkovisky algebras and two-dimensional topological field theories, Comm. Math. Phys. 159 (1994) 265 MR1256989
17 S Hollander, A homotopy theory for stacks, Israel J. Math. 163 (2008) 93 MR2391126
18 A Hurwitz, Ueber Riemann’sche Flächen mit gegebenen Verzweigungspunkten, Math. Ann. 39 (1891) 1 MR1510692
19 M Kapranov, V Voevodsky, Braided monoidal 2–categories and Manin–Schechtman higher braid groups, J. Pure Appl. Algebra 92 (1994) 241 MR1266348
20 R M Kaufmann, Orbifold Frobenius algebras, cobordisms and monodromies, from: "Orbifolds in mathematics and physics" (editors A Adem, J Morava, Y Ruan), Contemp. Math. 310, Amer. Math. Soc. (2002) 135 MR1950945
21 A Kirillov Jr, On G–equivariant modular categories, preprint (2004) arXiv:math/0401119v1
22 J Maier, T Nikolaus, C Schweigert, Equivariant modular categories via Dijkgraaf–Witten theory, Adv. Theor. Math. Phys. 16 (2012) 289 MR3019407
23 M Müger, Galois extensions of braided tensor categories and braided crossed G–categories, J. Algebra 277 (2004) 256 MR2059630
24 L Müller, L Woike, Equivariant higher Hochschild homology and topological field theories, Homology Homotopy Appl. 22 (2020) 27 MR4013454
25 L Müller, L Woike, Parallel transport of higher flat gerbes as an extended homotopy quantum field theory, J. Homotopy Relat. Struct. 15 (2020) 113 MR4062881
26 E Riehl, Categorical homotopy theory, 24, Cambridge Univ. Press (2014) MR3221774
27 C Schweigert, L Woike, Extended homotopy quantum field theories and their orbifoldization, J. Pure Appl. Algebra 224 (2020) MR4021927
28 C H Taubes, Differential geometry: bundles, connections, metrics and curvature, 23, Oxford Univ. Press (2011) MR3135161
29 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404
30 V Turaev, Homotopy field theory in dimension 3 and crossed group-categories, preprint (2000) arXiv:math/0005291
31 V Turaev, Homotopy quantum field theory, 10, Eur. Math. Soc. (2010) MR2674592
32 V Turaev, A Virelizier, On 3–dimensional homotopy quantum field theory, I, Internat. J. Math. 23 (2012) MR2959440
33 V Turaev, A Virelizier, On 3–dimensional homotopy quantum field theory, II : The surgery approach, Internat. J. Math. 25 (2014) MR3195545
34 D Yau, Colored operads, 170, Amer. Math. Soc. (2016) MR3444662
35 D Yau, Homotopical quantum field theory, preprint (2018) arXiv:1802.08101v1